MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175208P0
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(4114) based on the initial information received it is unknow if the product is available for analysis.Attempts to obtain more information about the product and the adverse event areongoing.(4109/213) the review of historical data indicated that no other complaint was reported for the same sterilization lot number 24g10.(4121/213) the device history records review concluded that there was no non-conformance in relation with the event reported.(11/3233) one similar retention sample from same sterilization lot number was selected based on the same coating parameters and same textile parameters as the involved device.Analysis in ongoing.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It as reported to intervascular that during a surgery an axillary cannulation was performed on the patient using the hemashield platinum graft and there was excessive blood leakage coming from the graft.In addition, a video of the event was provided.Complaint #(b)(4).
 
Additional Manufacturer Narrative
(11/213) the similar retention sample from the same sterilization lot and selected based on the same coating parameters and same textile parameters as the involved device was visually inspected by the quality control technician and the manufacturing supervisor.The analysis concluded that the sample is in compliance with the product specifications.The retention sample also underwent water permeability testing.The test result indicated a value of 0.05 ml/cm²/min which is within product specifications (< 5 ml/cm²/min).(11) the conclusion of the investigation is still ongoing.A follow up report will subsequently be sent.
 
Event or Problem Description
Complaint # (b)(4).
 
Additional Manufacturer Narrative
(4114) the involved device was not returned despite requests from manufacturer.(4112/4248) the case and its investigation have been reviewed by the medical affairs department who concluded that: "as stated in the ifu: use of hemashield woven vascular grafts for extracorporeal circulation are contraindicated.No information was provided regarding the patient's history, the procedure, or the current status of the patient.The internal investigation of the event included a review of historical data that did not show any previous complaints, device history that did not present with any nonconformance, visual inspection and water permeability testing of the retention sample with similar parameters to the graft in question, that was found to be within specifications.Due to the lack of the device for analysis, as well as the lack of any information regarding the procedure or the patient, no conclusion can be made regarding the cause of bleeding being presented.Use of hemashield woven grafts for extracorporeal circulation is contraindicated as it can present bleeding.If additional information becomes available, this medical assessment will be updated accordingly.(24) based on the investigation and the medical assessment, no conclusion can be drawn on the cause of the reported event due to the lack of information regarding the procedure and the patient, as well as the lack of the device for analysis.However, the investigation findings indicates that the device was not defective at the time of manufacturing.Furthermore, the use of hemashield woven grafts for extracorporeal circulation is contraindicated as it can present bleeding.As per product ifu, hemashield platinum woven double velour vascular grafts are intended for use in the replacement or repair of the thoracic aorta, abdominal aorta and peripheral arteries, when open surgical operation is required.Contraindications section indicates that, hemashield platinum woven double velour vascular grafts are not intended for use as perfusion branch during extracorporeal circulation, as this may lead to bleeding.
 
Event or Problem Description
Complaint # (b)(4).

Brand Name
HEMASHIELD PLATINUM WOVEN STRAIGHT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key21862556
Report Number2242352-2025-00460
Device Sequence Number19981806
Product Code MAL
UDI-Device Identifier00384401018148
UDI-Public(01)00384401018148
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2025
Report Date (Section F) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00202175208P0
Device Catalogue NumberM00202175208P0
Device Lot Number24G10
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/03/2025
Event Location Hospital
Date Report to Manufacturer06/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/24/2025
06/03/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/21/2025
06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/10/2025